# SDR CALA2024100900797

- Difficulty date: October 3, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N29961
- Make and model: Boeing 787-9
- Aircraft serial: 37811
- Aircraft time: 41,790 hours, 3,962 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 424Z100015
- Condition: Punctured
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCK BULK CARGO DOOR WITH LIFT TRUCK DAMAGE TO AFT BULK DOOR PICTURES AND DIMENSIONS UPDATE. REMOVED BULK CARGO DOOR INTERIOR OVERDOOR PANEL FOR FURTHER DAMAGE INSPECTION REF. DMC-B787-A-50-11-06-07A-520A-A. DAMAGE NOT VISIBLE DO TO INTERIOR DOOR STRUCTURE . SEE PHOTOS ATTACHED C/W AVO 13371 STEP 4, PERFORMED A SCAN PER B787 NDT PART 4-51-00-06 OF TRIM OUT AND SANDED AREA, FOUND AFT SCRATCH CRACKED THROUGH ALL LAYERS EXTENDING 3.125 INCHES (MARKED IN DOOR) CONTINUE VERIFIED RAW STOCK MATERIAL TO FABRICATE [1] REPAIR DOUBLER FROM TITANIUM SHEET METAL 0.063-TI-6AL-4V ANNEALED TITANIUM ALLOY SHEET AS GIVEN IN AMS 4911, P.O# 4299745 REF. AVO13371 REV.B, STEP: 13, AND SRM B787-A-52-30-01-08A-664A-A. STEP: 3.D. TABLE: 1, ITEM: [1] & FIG.4. PARTS USED: 40-0604-3-2933,QTY :1 RII INSPECTION REQUIREMENTS C/W FOR AVO 13371 REV C, STEPS 13,14, &15 REPAIRING THREE REMAINING DAMAGES NOTED IN STEP 12.B.I,II & III ALSO SEALED EDGES OF DAMAGE TRIM OUT PER STEP 17. FABRICATED SKIN REPAIR DOUBLER. ABOVE REPAIR INSTALLED REF AVO 13371 REV C STEPS 16 AND 17. ONTO REPAIR DOUBLER AND AFTERWARDS,INITIAL INSP AT 24,000 TOTAL DOOR FLIGHT CYCLES (THE SAME AS THIS AIRPLANE'S TOTAL FLIGHT CYCLES) AND REPEAT PART 2 REPETITIVE INSPS EVERY 10,000 TOTAL DOOR FLIGHT CYCLES THEREAFTER. PERMANENT REPAIR ACCOMPLISHED AND WILL REQUIRE AN INITIAL INSPECTION AT 24,000 TOTAL DOOR FLT CYCLES PER ECRA 5230-02253 PART 2 AND REPETITIVE INSPECTIONS THERE AFTER AT 2 EVERY 10,000 CYCLES PER PART 2.
